Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 5, Issue 6 (Jan 1997)

Issues

On uniqueness of determination of a form of first degree by its integrals along geodesics

Yu. E. ANIKONOV / V. G. ROMANOV
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1997.5.6.487

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1997.5.6.487. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gareth Ainsworth
Discrete and Continuous Dynamical Systems, 2014, Volume 35, Number 5, Page 1801
[2]
François Monard
SIAM Journal on Imaging Sciences, 2014, Volume 7, Number 2, Page 1335
[4]
Alexander Katsevich and Thomas Schuster
Inverse Problems, 2013, Volume 29, Number 6, Page 065013
[5]
P Stefanov
Journal of Physics: Conference Series, 2008, Volume 124, Page 012007
[6]
Tim Pfitzenreiter and Thomas Schuster
SIAM Journal on Imaging Sciences, 2011, Volume 4, Number 1, Page 40
[7]
Bela Frigyik, Plamen Stefanov, and Gunther Uhlmann
Journal of Geometric Analysis, 2008, Volume 18, Number 1, Page 89

Comments (0)

Please log in or register to comment.
Log in